# SDR QXEA0202102

- Difficulty date: December 3, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 2,730 hours, 3,279 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND LOWER COWL AFT CONE WEB IS CRACKED AT UPPER DECK ATTACHMENT.  REPAIRED IAW DHC-8 Q400 MM 71-61-01 TEMP REVISION 71-054 AND RD 8/4-71-016.
